Volume 20, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A $1$–parameter family of spherical CR uniformizations of the figure eight knot complement

Martin Deraux

Geometry & Topology 20 (2016) 3571–3621
Bibliography
1 S Anan’in, C H Grossi, N Gusevskii, Complex hyperbolic structures on disc bundles over surfaces, Int. Math. Res. Not. 2011 (2011) 4295 MR2838042
2 S Basu, R Pollack, M F Roy, Algorithms in real algebraic geometry, 10, Springer (2006) MR2248869
3 N Bergeron, E Falbel, A Guilloux, Tetrahedra of flags, volume and homology of SL(3), Geom. Topol. 18 (2014) 1911 MR3268771
4 H Cohen, A course in computational algebraic number theory, 138, Springer (1993) MR1228206
5 M Deraux, Deforming the –Fuchsian (4,4,4)–triangle group into a lattice, Topology 45 (2006) 989 MR2263221
6 M Deraux, On spherical CR uniformization of 3–manifolds, Exp. Math. 24 (2015) 355 MR3359222
7 M Deraux, E Falbel, Complex hyperbolic geometry of the figure-eight knot, Geom. Topol. 19 (2015) 237 MR3318751
8 M Deraux, J R Parker, J Paupert, New non-arithmetic complex hyperbolic lattices, Invent. Math. 203 (2016) 681 MR3461365
9 E Falbel, A spherical CR structure on the complement of the figure eight knot with discrete holonomy, J. Differential Geom. 79 (2008) 69 MR2401419
10 E Falbel, A Guilloux, P V Koseleff, F Rouillier, M Thistlethwaite, Character varieties for SL(3, ) : the figure eight knot, Exp. Math. 25 (2016) 219 MR3463570
11 E Falbel, P V Koseleff, F Rouillier, Representations of fundamental groups of 3–manifolds into PGL(3, ) : exact computations in low complexity, Geom. Dedicata 177 (2015) 229 MR3370032
12 G Giraud, Sur certaines fonctions automorphes de deux variables, Ann. Sci. École Norm. Sup. 38 (1921) 43 MR1509233
13 W M Goldman, Conformally flat manifolds with nilpotent holonomy and the uniformization problem for 3–manifolds, Trans. Amer. Math. Soc. 278 (1983) 573 MR701512
14 W M Goldman, Complex hyperbolic geometry, Clarendon (1999) MR1695450
15 W M Goldman, M Kapovich, B Leeb, Complex hyperbolic manifolds homotopy equivalent to a Riemann surface, Comm. Anal. Geom. 9 (2001) 61 MR1807952
16 W M Goldman, J R Parker, Dirichlet polyhedra for dihedral groups acting on complex hyperbolic space, J. Geom. Anal. 2 (1992) 517 MR1189043
17 M Heusener, V Muñoz, J Porti, The SL(3, )–character variety of the figure eight knot, preprint (2015) arXiv:1505.04451
18 Y Kamishima, T Tsuboi, CR-structures on Seifert manifolds, Invent. Math. 104 (1991) 149 MR1094049
19 J R Parker, Complex hyperbolic Kleinian groups, to appear
20 J R Parker, I D Platis, Open sets of maximal dimension in complex hyperbolic quasi-Fuchsian space, J. Differential Geom. 73 (2006) 319 MR2226956
21 J R Parker, P Will, A complex hyperbolic Riley slice, preprint (2015) arXiv:1510.01505
22 R Riley, A quadratic parabolic group, Math. Proc. Cambridge Philos. Soc. 77 (1975) 281 MR0412416
23 R Riley, Nonabelian representations of 2–bridge knot groups, Quart. J. Math. Oxford Ser. 35 (1984) 191 MR745421
24 F Rouillier, Solving zero-dimensional systems through the rational univariate representation, Appl. Algebra Engrg. Comm. Comput. 9 (1999) 433 MR1697179
25 R E Schwartz, Degenerating the complex hyperbolic ideal triangle groups, Acta Math. 186 (2001) 105 MR1828374
26 R E Schwartz, Complex hyperbolic triangle groups, from: "Proceedings of the International Congress of Mathematicians, Vol II" (editor T Li), Higher Ed. Press (2002) 339 MR1957045
27 R E Schwartz, Real hyperbolic on the outside, complex hyperbolic on the inside, Invent. Math. 151 (2003) 221 MR1953259
28 R E Schwartz, Spherical CR geometry and Dehn surgery, 165, Princeton University Press (2007) MR2286868
29 D Toledo, Representations of surface groups in complex hyperbolic space, J. Differential Geom. 29 (1989) 125 MR978081
30 P Will, The punctured torus and Lagrangian triangle groups in PU(2,1), J. Reine Angew. Math. 602 (2007) 95 MR2300453